Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the representation of a solution of an elliptic differential equation near an isolated singularity


Author: David G. Schaeffer
Journal: Proc. Amer. Math. Soc. 23 (1969), 450-454
MSC: Primary 35.05
DOI: https://doi.org/10.1090/S0002-9939-1969-0245956-8
MathSciNet review: 0245956
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.05

Retrieve articles in all journals with MSC: 35.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245956-8
Article copyright: © Copyright 1969 American Mathematical Society